# SDR ASAA2018122877591

- Difficulty date: December 27, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,719 hours, 6,843 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHED ON RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE CONTROLLER BITE. #1 CONTROLLER LOGGED "SRADA EXIT FAULT", VERIFICATION TEST CLEARED FAULTS, NO FURTHER DISCREPANCIES NOTED REF B737-900 AMM 21-61-00.
